# SDR USAABB97100

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SFO - ON APPROACH TO SFO, CREW RECEIVED THE EICAS MESSAGES 'TE FLAP DISAGREE'.  CREW PERFORMED A GO-ROUND AND USED THE ALTERNATE FLAP EXTENSION PROCEDURE.  FLIGHT LANDED AT SFO WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED THE FLAPS AND FOUND NO DAMAGE OR FAULTS.  ALL JACKSCREWS WERE LUBED AND FLAPS OPERATED IN BOTH NORMAL AND ALTERNATE MODES.  (M)
